# SDR CALA2025072506909

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,756 hours, 1,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - EMERGENCY LIGHTS INOP FROM ROW 22ABC TO THE AFT OF A/C. REMOVED AND REPLACED BATTERY PACK FROM POWER SUPPLY AT LOCATION M1670 IN REF W AMM 33-51-06-960-805 OPS CHECK GOOD.
